Systems of symplectic forms on four-manifolds
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Tome 12 (2013) no. 3, pp. 717-734
Cet article a éte moissonné depuis la source Numdam
We study almost-Hermitian -manifolds with holonomy algebra, for the canonical Hermitian connection, of dimension at most one. We show how Riemannian -manifolds admitting five orthonormal symplectic forms fit in this picture and we classify them. In this set-up we also fully describe almost-Kähler -manifolds.
@article{ASNSP_2013_5_12_3_717_0,
author = {Chiossi, Simon G. and Nagy, Paul-Andi},
title = {Systems of symplectic forms on four-manifolds},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {717--734},
year = {2013},
publisher = {Scuola Normale Superiore, Pisa},
volume = {Ser. 5, 12},
number = {3},
mrnumber = {3137461},
zbl = {1295.53083},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_2013_5_12_3_717_0/}
}
TY - JOUR AU - Chiossi, Simon G. AU - Nagy, Paul-Andi TI - Systems of symplectic forms on four-manifolds JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 2013 SP - 717 EP - 734 VL - 12 IS - 3 PB - Scuola Normale Superiore, Pisa UR - http://geodesic.mathdoc.fr/item/ASNSP_2013_5_12_3_717_0/ LA - en ID - ASNSP_2013_5_12_3_717_0 ER -
%0 Journal Article %A Chiossi, Simon G. %A Nagy, Paul-Andi %T Systems of symplectic forms on four-manifolds %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 2013 %P 717-734 %V 12 %N 3 %I Scuola Normale Superiore, Pisa %U http://geodesic.mathdoc.fr/item/ASNSP_2013_5_12_3_717_0/ %G en %F ASNSP_2013_5_12_3_717_0
Chiossi, Simon G.; Nagy, Paul-Andi. Systems of symplectic forms on four-manifolds. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Tome 12 (2013) no. 3, pp. 717-734. http://geodesic.mathdoc.fr/item/ASNSP_2013_5_12_3_717_0/
